Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Cold, running nose,cough,head ache - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2266 Questions
Doctor :   Hi
User :   HI
Doctor :   How can i help you
User :   My friend is having cold
Doctor :   ok
Doctor :   For Administrative and health purposes, Please provide these details of the patient-Age: Gender: Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   from past 2 days..
User :   25 F IT Professional Hyd Single 56 168
User :   Yes
User :   u there?
Doctor :   Does she have any other symptoms other than running nose..
User :   cough, headache
Doctor :   like fever or body ache or cough and any other symptoms
Doctor :   ok
User :   only running nose , cough and little bit head ache
Doctor :   does she Produce any Sputum While coughing
User :   yes
Doctor :   Approximately what is the Quantity
User :   means
Doctor :   is it White or altered in Color
User :   somewhat yellow in colour
Doctor :   How much of sputum does she produce 2-3 ml or more than that
User :   not more than 2 ml
Doctor :   ok
User :   what do u say .. it's just a cold or anything else..
Doctor :   Ask her to take tab SINARST one in the morning and the Evening and that needs to be taken for 3 days after food
User :   ok..
User :   Sinarest or sinarst
Doctor :   I would suspect it to be nothing but viral illness but then she needs
Doctor :   SINARST
Doctor :   to keep a watch for next 3 days if it is worsening then she might need to be started on some Anti-Biotics
User :   ok
Doctor :   Along with that she can also take this cough suppressant
User :   thanks a lot..
User :   and we have one more query
Doctor :   Sure
Doctor :   GRILINCTUS 2 tea spoons during the morning and the evening and she should avoid driving or using any heavy machinery while taking the cough suppressant
User :   one of my friend is having asthama and now he used to get pain in ribs and now he is coughing a lot
User :   while talking
Doctor :   Please fill the feedback form say done when done
Doctor :   ok
Doctor :   Please get him examined as there are possibilities of him having Complications of asthma that can be Cor-Pulmonale and that needs to be Ruled out
Doctor :   Are you there XXXXXXXX ?
User :   yes
User :   thanks
User :   so is that serious issue
User :   ?
Doctor :   Yes that is the Complications that are taking
User :   is it for sure asthama or any other disease?
Doctor :   place that of Chronic Asthma and will need Hospitalization and Monitoring with necessary medications
Doctor :   You have mentioned that as i have not examined i shall not be able to comment and have given my opinion only based on what you have told me
User :   in such case do the patient gets ulcer in stomach
User :   u there?
Doctor :   yes
User :   in such case do the patient gets ulcer in stomach
Doctor :   Due to the medications and the constant use of the steroids by them they are generally prone to get Gastric ulcers
User :   ok..
User :   Thanks a lot and can i know ur good name pleasee
Doctor :   Dr. Raaj Karthieek .
Doctor :   You are Welcome
User :   Thanks a lot Dr.Raaj and where do u work?
Doctor :   White Field Bangalore Do let us know of the progress in your friend...
Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service.
User :   bye bye
Doctor :   Bye
User :   For sure i'll refer to my friends
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor